# SDR AU000775

- Difficulty date: September 3, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Bridge
- Condition: Faulty
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE TORQUE STRAIN GAUGE NR 1 BRIDGE OUTPUT FAULTY.
